| Catalog Number |
ID4030 |
| Medical Device Problem Codes |
Break (1069); Decoupling (1145); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) are adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent percutaneous transluminal angioplasty (pta) procedure using the presto inflation device.During the procedure, the distal end that connects to the balloon was broken.There was no reported patient injury.
Event or Problem Description
On (b)(6) 2026, a male patient underwent a percutaneous transluminal angioplasty (pta) procedure using a presto inflation device for dilation of a dialysis fistula.During the procedure, while inflating the device, the luer lock allegedly detached and popped off, and the luer lock portion broke off.Additionally, the distal end connecting to the balloon was reported to have broken.The issue occurred during the inflation phase of the procedure.As a result of the event, medical intervention was required for the physician¿s eyes, and an eye flush was provided by di rns.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, the investigation is inconclusive for the reported failure as no objective evidence was provided for review.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (method).Section a through f - the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.